MAUDE Adverse Event Report: ST PAUL CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOWSTOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOWSTOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7381-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer had several complaints from patients about their infusion bags running out before the scheduled times and that the problem may be with the tubing.The cassette delivered 54 ml after programming for 50 ml.These did not meet a +/-6% threshold.All were tested with the same pump, which when sent in for preventative maintenance, was certified without issue.
 
Additional Manufacturer Narrative
No product was returned.The reported complaint could not be confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.If the product is returned this complaint will be reopened for further investigation.G1, email address: (b)(4).

Brand Name
CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOWSTOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17127467
Report Number3012307300-2023-06232
Device Sequence Number6457937
Product Code FPA
UDI-Device Identifier10610586027468
UDI-Public10610586027468
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7381-24
Device Catalogue Number21-7381-24
Device Lot Number4257088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown